RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 42, Issue 4  


Extremal properties of mappings onto surfaces with parallel slits
Yu. E. Alenitsyn
699
On processes with Lévy generating operator in a half-space
S. V. Anulova
708
A new estimate of an integral of I. M. Vinogradov
G. I. Arkhipov, A. A. Karatsuba
751
On conditions for representability of entire functions by certain general series
A. F. Leont'ev, Yu. N. Frolov
763
Various widths of the class $H_p^r$ in the space $L_q$
V. E. Maiorov
773
Multiplications in cobordism theories with singularities, and Steenrod–Tom Dieck operations
O. K. Mironov
789
On the coefficients of everywhere convergent series in some rearranged orthonormal systems
G. M. Mushegyan
807
On a problem of Hall and Higman
Yu. P. Razmyslov
833
Supersingular $K3$ surfaces over fields of characteristic 2
A. N. Rudakov, I. R. Shafarevich
848
On the convergence of Bieberbach polynomials in the case of a Lipschitz domain
I. B. Simonenko
870
Reduced unitary $K$-theory and division rings over discretely valued Hensel fields
V. I. Yanchevskii
879
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019